I was prescribed 7.5 mg of buspar 2x a day, I'm scared of meds because of past experiences so I started off with half a pill in the morning and the other half at night. Today is the fourth day and nothing's gotten better. I'm really jittery and feel like I have a lot of energy but still don't want to do anything. My mood is up and down and I just feel all around weird and can't think straight. My doc isn't answering so I don't know if I should stop or keep going.
It takes a few weeks for Buspar to build up in your system. It is a funny med. It either works for you or it doesn't. Talk to your doctor about either stopping it or continue with the hopes the side effects go away and it helps your anxiety. Usually things level out by week two if you can tolerate it that long. I understand it is no fun having side effects.
Hope things get better for you soon :)
I've been taking Buspar (Buspirone 10mg) for a long time. I take 3 tabs a day for anxiety. Now it isn't working as well as when I first started taking iit though.
I'm sorry iif this doesn't help you.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Oct 2011 • 2 answers
Updated 11 Nov 2013 • 2 answers
Updated 29 Oct 2016 • 1 answer
Updated 7 Sep 2017 • 2 answers
Updated 16 Sep 2017 • 3 answers